# SDR HALA2013122000180

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 43,631 hours, 7,837 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Switch
- Part number: 5198588
- Part serial: 5935
- Condition: Malfunctioned
- Location: Apu
- Part time: 413 hours, 58 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, APU FAULT LIGHT ILLUMINATED, APU SHUTDOWN, COMPLIED WITH QRH PROCEDURE. APU WOULD NOT RESTART.   R & R APU GEN OIL PRESSURE DIFFERENTAL PRESSURE SWITCH IAW AMM 49-27-16.  OPS, LEAK AND SECURITY CHECK GOOD.  OK FOR SERVICE.  PLACARD REMOVED, MIC SHEET CLEARED.
